# SDR SWAA2022060310464

- Difficulty date: April 30, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FLAP TRACK 6 UPPER AND LOWER TRACK FLANGE ROLLER CONTACT INBOARD AND OUTBOARD SIDE AT RT WING 2022-223493 / [01] REPAIRED FLAP TRACK # 6 INTERNAL AREA UPPER AND LOWER TRACK FLANGE ROLLER CONTACT INBOARD AND OUTBOARD SIDE AT RT WING IAW B737-700 SRM 57-53-02-2R-10 REPAIR 10;THIS REPAIR IS TYPE A SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
